SIGN UP

Cerazette and hair loss

Avatar Image
Lore | 23:22 Sat 14th Mar 2009 | Body & Soul
6 Answers
Hi, I lost a bit of hair around the temples during my last pregnancy. And previous to that during a bout of PND (It's since started to grow back - which isn't looking good at the moment I might add!) Anyway, I've been taking cerazette for 6 months now and I've noticed my hair's starting to fall out again. Hair loss being one of the side effects of this pill.

Just wondering if anyone else has had any problems with hair loss too, before I go to see my GP next week.

Thanks in advance.

Answers

1 to 6 of 6rss feed

Best Answer

No best answer has yet been selected by Lore. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
-- answer removed --
it is probably your thyroid gland that is playing tricks on you i had hair loss and it turned out to be my thyroid it was overactive at first but now it is underactive it can happen quite a lot after being pregnant as your hormones are all over the place. if you go doctors ask him for a thyroid blood test to check your levelscheck out about thyroid.com it has some useful info on there it is probably just a phase and will resolve its self but if not there is treatment so dont worry
I don't know if its the pill but been on it for about 6 months and losing a handfull of hair every day for at least the last 3 months didn't connect the 2 before but not happy do any other mini pills give hair loss?
-- answer removed --
-- answer removed --
-- answer removed --

1 to 6 of 6rss feed

Do you know the answer?

Cerazette and hair loss

Answer Question >>

Related Questions